Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Dreieckskonstruktionen aus gegebenen Punkten

Title data

Baptist, Peter ; Kurpiers, Felicitas:
Dreieckskonstruktionen aus gegebenen Punkten.
In: Didaktik der Mathematik. Vol. 14 (1986) Issue 3 . - pp. 222-225.
ISSN 0343-5334

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics and Didactics/Didactics of Computer Science - Univ.-Prof. Dr. Peter Baptist
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Sep 2016 12:16
Last Modified: 22 Sep 2016 12:16
URI: https://eref.uni-bayreuth.de/id/eprint/31664